# SDR FDEA201007022337

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D3A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5397002120300
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE FRAME IS DENTED AT FRAME 54.2, STRINGER 13L.  REPAIRED FRAME AS REQUIRED IAW EA 6-5310-123550.
